Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 178, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 3, 2016, 6:44 PM CDT for Creek County, Okfuskee County, Oklahoma. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2016, 6:44 PM CDT (23:44 UTC)
- Expired
- Jul 3, 2016, 7:00 PM CDT
- In force
- 16 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Creek County, OK, Okfuskee County, OK
The radar
The Norman radar (KTLX), 84 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 3:17 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1279 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 9.8
The text
As transmitted.
338
WUUS54 KTSA 032344
SVRTSA
OKC037-107-040015-
/O.NEW.KTSA.SV.W.0178.160703T2344Z-160704T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
644 PM CDT SUN JUL 3 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHWESTERN CREEK COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 715 PM CDT
* AT 643 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
DEPEW...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
DEPEW... WELTY...
MILFAY... MASON...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 181.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3581 9662 3576 9619 3554 9634 3563 9662
TIME...MOT...LOC 2343Z 278DEG 26KT 3572 9652
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
402
WWUS54 KTSA 040000
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT SUN JUL 3 2016
OKC037-107-040009-
/O.CAN.KTSA.SV.W.0178.000000T0000Z-160704T0015Z/
OKFUSKEE OK-CREEK OK-
700 PM CDT SUN JUL 3 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OKFUSKEE AND
SOUTHWESTERN CREEK COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN AND EAST CENTRAL OKLAHOMA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
TULSA.
LAT...LON 3581 9662 3576 9619 3554 9634 3563 9662
TIME...MOT...LOC 2356Z 278DEG 26KT 3570 9637
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:43 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Jul 3, 2:43 PM CDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Tulsa OK
243 PM CDT SUN JUL 3 2016
.DISCUSSION...
Weak area of surface low pressure currently located over central
Oklahoma this afternoon with quasi-stationary boundary located
further north near the Oklahoma/Kansas border. With a few breaks
in the cloud cover, atmosphere has become moderately unstable
with lifted indices from -5 to -7 deg C southwest of Tulsa. Low
level moisture convergence continues northeast of surface low near
the interstate 44 corridor. With limited cap present, strong to
severe thunderstorms are expected to develop near aforementioned
area by mid/late afternoon with the threat for heavy rainfall and
to a lesser extent damaging downburst winds. In addition, slightly
backed surface winds/modest deep layer shear and low LCL heights
would suggest that the chance for a brief tornado is not zero, but
will likely remain very low.
Main threat this evening into the overnight hours will be the
potential for heavy rainfall/flash flooding as multiple
thunderstorm clusters move across much of eastern Oklahoma and
northwest Arkansas. A flash flood watch remains in effect through
tonight for much of the area and flash flood guidance remains
relatively low from the previous rainfall. The heavier rainfall is
expected to shift east of the region Monday morning with only a
few lingering showers/isolated thunderstorms across far southeast
Oklahoma/northwest Arkansas monday afternoon.
Focus will quickly shift to the excessive heat potential Tuesday
through the remainder of the week as large upper ridge builds
over the southern plains. High temperatures in the upper 90s will
be common across much of eastern Oklahoma and west-central
Arkansas with heat indices exceeding 105 degrees in some
locations. A heat advisory will likely be required for at least
portions of the area during this time as afternoon dewpoints
become a little more certain. Limited precipitation chances
return by Friday into next weekend a weak northwest flow aloft
develops.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 72 90 77 96 / 70 10 10 10
FSM 74 90 76 96 / 80 40 10 10
MLC 74 90 77 94 / 80 20 10 10
BVO 67 88 71 96 / 60 10 10 10
FYV 72 85 70 93 / 90 40 10 10
BYV 71 85 71 93 / 80 50 10 10
MKO 73 90 74 93 / 90 20 10 10
MIO 70 86 73 95 / 60 20 10 10
F10 73 90 76 93 / 90 10 10 10
HHW 74 92 76 93 / 70 40 10 10
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through Monday morning for OKZ054>076.
AR...Flash Flood Watch through Monday morning for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...20
LONG TERM....12Hazardous weather outlook, Jul 3, 4:29 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
429 PM CDT SUN JUL 3 2016
ARZ001-002-010-011-019-020-029-OKZ049-053>076-041015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
429 PM CDT SUN JUL 3 2016
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...REMAINDER OF THIS AFTERNOON THROUGH TONIGHT.
.TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS
NORTHEAST OKLAHOMA THIS AFTERNOON. THIS ACTIVITY WILL INCREASE IN
COVERAGE AND INTENSITY THROUGH THE EVENING HOURS WITH THE THREAT FOR
VERY HEAVY RAINFALL AND DAMAGING DOWNBURST WINDS. A BRIEF TORNADO OR
TWO CAN NOT BE RULED OUT WITH ANY ISOLATED SUPERCELLS THIS AFTERNOON
OR EVENING.
FLASH FLOODING WILL BE LIKELY IN SOME AREAS AS STORMS SPREAD ACROSS
THE REMAINDER OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
EVENING INTO THE OVERNIGHT HOURS. WIDESPREAD 2 TO 3 INCH RAINFALL
AMOUNTS ARE EXPECTED WITH THIS ACTIVITY WITH LOCALLY 5 INCHES
POSSIBLE. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MOST OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THROUGH MONDAY MORNING. THE
ADDITIONAL RAINS COULD ALSO LEAD TO NOTABLE RISES ON A FEW AREA
RIVERS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS EXPECTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY THROUGH SATURDAY...DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY EARLY IN
THE DAY ON MONDAY...WITH PRECIPITATION ENDING BY MONDAY
EVENING.
THE HEAT WILL RETURN FOR THE REMAINDER OF THE WEEK AND INTO
NEXT WEEKEND AS AN UPPER LEVEL RIDGE BUILDS INTO THE REGION.
TRIPLE DIGIT HEAT INDEX VALUES WILL BE PREVALENT BEGINNING TUESDAY
AND CONTINUING INTO NEXT WEEKEND.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 3, 5:25 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
525 PM CDT SUN JUL 3 2016
OKZ054>057-061-032300-
ROGERS OK-CRAIG OK-NOWATA OK-WASHINGTON OK-OSAGE OK-
525 PM CDT SUN JUL 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROGERS...EAST CENTRAL
OSAGE...NOWATA...WASHINGTON AND CRAIG COUNTIES UNTIL 600 PM CDT...
AT 524 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF LENAPAH TO 6 MILES WEST OF NOWATA TO 2
MILES SOUTH OF OCHELATA. MOVEMENT WAS EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTLESVILLE... VINITA...
NOWATA... DEWEY...
CHELSEA... OOLOGAH...
WELCH... RAMONA...
OCHELATA... DELAWARE...
BLUEJACKET... AVANT...
LENAPAH... TALALA...
VERA... NEW ALLUWE...
WHITE OAK... WATOVA...
PYRAMID CORNERS... CENTRAILIA...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 284 AND 292.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3699 9504 3697 9504 3695 9500 3667 9501
3642 9577 3643 9607 3681 9600 3700 9556
3700 9501
TIME...MOT...LOC 2224Z 257DEG 20KT 3684 9550 3672 9575 3656 9597Special weather statement, Jul 3, 5:29 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT SUN JUL 3 2016
OKZ054-059-032300-
PAWNEE OK-OSAGE OK-
529 PM CDT SUN JUL 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND PAWNEE COUNTIES
UNTIL 600 PM CDT...
AT 528 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF SHIDLER TO 5 MILES WEST OF
RALSTON TO 3 MILES EAST OF GLENCOE. MOVEMENT WAS EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA... PAWNEE...
HOMINY... CLEVELAND...
FAIRFAX... SHIDLER...
WYNONA... JENNINGS...
RALSTON... WESTPORT...
OSAGE... BURBANK...
HALLETT... BLACKBURN...
TERLTON... MARAMEC...
SKEDEE... PEARSONIA...
BIGHEART... APPERSON...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3650 9703 3653 9700 3656 9689 3658 9689
3660 9691 3659 9695 3678 9679 3678 9675
3679 9675 3697 9618 3617 9631 3617 9682
3625 9682 3625 9692 3633 9693 3634 9703
TIME...MOT...LOC 2228Z 248DEG 22KT 3670 9661 3649 9683 3624 9686Special weather statement, Jul 3, 5:44 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
544 PM CDT SUN JUL 3 2016
OKZ060-064-032315-
CREEK OK-TULSA OK-
544 PM CDT SUN JUL 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CREEK AND WEST
CENTRAL TULSA COUNTIES UNTIL 615 PM CDT...
AT 544 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTH OF TERLTON TO 2 MILES EAST OF DRUMRIGHT
TO 5 MILES SOUTHEAST OF AVERY. MOVEMENT WAS EAST AT 25 MPH.
DIME TO PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE
WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BRISTOW... MANNFORD...
DRUMRIGHT... OILTON...
DEPEW... SHAMROCK...
KEYSTONE STATE PARK... SILVER CITY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 200.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3616 9662 3616 9625 3586 9628 3577 9651
3576 9662
TIME...MOT...LOC 2244Z 262DEG 21KT 3612 9648 3598 9655 3584 9666Special weather statement, Jul 3, 5:56 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
556 PM CDT SUN JUL 3 2016
OKZ056-057-061-032345-
ROGERS OK-CRAIG OK-NOWATA OK-
556 PM CDT SUN JUL 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROGERS...NOWATA AND
CRAIG COUNTIES UNTIL 645 PM CDT...
AT 555 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF LENAPAH TO 2 MILES NORTHEAST OF
WATOVA TO 5 MILES WEST OF TALALA. MOVEMENT WAS EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
VINITA... NOWATA...
CHELSEA... OOLOGAH...
DELAWARE... LENAPAH...
TALALA... NEW ALLUWE...
WHITE OAK... WATOVA...
PYRAMID CORNERS... CENTRAILIA...
HOLLOW... CENTRALIA...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3663 9514 3651 9540 3651 9543 3649 9544
3641 9579 3642 9580 3642 9581 3690 9580
3700 9552 3700 9511
TIME...MOT...LOC 2255Z 252DEG 23KT 3682 9555 3663 9562 3653 9580Special weather statement, Jul 3, 6:00 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT SUN JUL 3 2016
OKZ054-059-032345-
PAWNEE OK-OSAGE OK-
600 PM CDT SUN JUL 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OSAGE AND NORTHWESTERN
PAWNEE COUNTIES UNTIL 645 PM CDT...
AT 600 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF PEARSONIA TO 3 MILES EAST OF BURBANK
TO 8 MILES WEST OF FAIRFAX. MOVEMENT WAS NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA... FAIRFAX...
SHIDLER... WYNONA...
RALSTON... BURBANK...
ELGIN... GRAINOLA...
FORAKER... HULAH...
OSAGE HILLS STATE PARK... PEARSONIA...
BIGHEART... EASTERN KAW LAKE...
WEBB CITY... APPERSON...
PERSHING... WAH SHA SHE STATE PARK...
NELAGONEY...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3700 9600 3696 9600 3654 9627 3646 9701
3653 9698 3657 9689 3660 9691 3659 9695
3675 9688 3674 9683 3677 9682 3678 9675
3700 9675
TIME...MOT...LOC 2300Z 247DEG 21KT 3681 9638 3670 9668 3659 9685Special weather statement, Jul 3, 6:13 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT SUN JUL 3 2016
OKZ060-064-040000-
CREEK OK-TULSA OK-
613 PM CDT SUN JUL 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR CREEK AND WEST CENTRAL TULSA
COUNTIES UNTIL 700 PM CDT...
AT 612 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF MANNFORD TO 2 MILES NORTHWEST OF
BRISTOW TO 3 MILES NORTHEAST OF STROUD. MOVEMENT WAS EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
WESTERN TULSA... SAND SPRINGS...
BRISTOW... SAPULPA...
MANNFORD... DRUMRIGHT...
KELLYVILLE... OILTON...
DEPEW... SLICK...
SHAMROCK... KEYSTONE STATE PARK...
GRAY... MILFAY...
SILVER CITY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 216.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3616 9662 3616 9603 3586 9612 3585 9619
3579 9619 3569 9662
TIME...MOT...LOC 2312Z 261DEG 21KT 3605 9637 3586 9642 3579 9662The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 3:17 AM CDT | Special Weather Statement | TSA | Craig, Ottawa, Rogers | 43 min |
| Jul 3, 3:39 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 27 hr |
| Jul 3, 3:57 AM CDT | Special Weather Statement | TSA | Delaware, Mayes, Ottawa, Rogers | 48 min |
| Jul 3, 3:46 PM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| Jul 3, 3:59 PM CDT | Special Weather Statement | TSA | Nowata | 31 min |
| Jul 3, 4:11 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 34 min |
| Jul 3, 4:29 PM CDT | Special Weather Statement | TSA | Craig | 31 min |
| Jul 3, 4:44 PM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 46 min |
| Jul 3, 4:47 PM CDT | Flash Flood Warning | TSA | Nowata, Osage, Pawnee, Rogers, Washington | 6 hr |
| Jul 3, 4:54 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Jul 3, 5:01 PM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Jul 3, 5:08 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Jul 3, 5:16 PM CDT | Flash Flood Warning | TSA | Craig, Nowata | 5 hr |
| Jul 3, 5:25 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Washington | 35 min |
| Jul 3, 5:29 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 31 min |
| Jul 3, 5:44 PM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Jul 3, 5:56 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 49 min |
| Jul 3, 6:00 PM CDT | Special Weather Statement | TSA | Osage | 45 min |
| Jul 3, 6:13 PM CDT | Special Weather Statement | TSA | Creek | 47 min |
| Jul 3, 6:28 PM CDT | Flash Flood Warning | TSA | Craig, Mayes, Rogers | 5 hr |
| Jul 3, 6:57 PM CDT | Special Weather Statement | TSA | Creek | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.